# SDR 20041024

- Difficulty date: September 22, 2004
- Submitted: October 27, 2004
- Operation: General aviation
- Filed by: Jaars Inc, repair station EVGR735D
- Aircraft: N69JA
- Make and model: Piper PA-23-250
- Aircraft serial: 274555
- Engine: Lyc IO540C4B5
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bracket
- Part number: 76028
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR BELT ADJUSTMENT BRACKET CRACKED AT THE SLOTTED END.
